# SDR SWAA2022022159185

- Difficulty date: January 6, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Condition: Cracked
- Location: R/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS540 PLUS 34 INCH AND RBL44.10 AT AIR CONDITIONING BAY 2022-15677 / [01] REPLACED BRACKET ASSY LOCATED BS540 PLUS 34 INCH AND RBL.44.10 AT AIR CONDITIONING BAY AND FASTENERS IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG # 111A5000 REV - .;[02] CORRECTED STEP1 REPLACED BRACKET ASSY LOCATED BS540 PLUS 34 INCH AND RBL.44.10 AT AIR CONDITIONING BAY AND FASTENERS IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG # 111A5000 REV - . SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP1  REPLACED BRACKET ASSY LOCATED BS540 PLUS 34 INCH AND RBL.44.10 AT AIR CONDITIONING BAY AND FASTENERS IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG # 111A5000 REV - . SEE INDIVIDUAL SIGN OFF BELOW
